# SDR IPXA2025080193228

- Difficulty date: July 18, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N610UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64256
- Aircraft time: 27,721 hours, 4,085 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBOARD ELEVATOR CRACKED IN UPPER LEFT HAND CORNER.  INSTALLED RH INBOARD ELEVATOR UP TO AND INCLUDING STEP 3.H.(2)(E)  AMM 27-31-01-404-015.
